# SDR SWAA2023051524899

- Difficulty date: April 8, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE DEFLECTION CONTROL SUPPORT ANGLE LOCATED ORSS 261 PLUS 18 INCHES APROX. AT RT WING.  REPLACED SUPPORT ANGLE LOCATED TRAILING EDGE DEFLECTION CONTROL; ORSS 261 PLUS 18 INCHES APROX. AT RT WING IAW SRM 51-10-02 ITEM 9 AND DRAWING 115A6200 SHEET 10 REV -.
